# SDR YENA2025061700622

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,998 hours, 32,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AEROMAN WO# 180/1 NR# 2025-298911 FOR WORK PERFORMED:  PERFORMED PERMANENT REPAIR LOCATED ON TRAILING EDGE, TOP SKIN, LOWER SURFACE OVERHANG AREA, BTW RIB 14 (PLUS 17 INCHES) TO RIB 15, LH WING AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW A320 SRM 57-21-11-283-007, FIG 003 (SHEET 2) AND FIG 006 (SHEET 1), THIS REPAIR IS CATEGORY B, PERCENTAGE OF REMOVED MATERIAL IS:  43.65%, WITH AN INSPECTION THRESHOLD: 15,000FC / 30,000FH, SUB INSPECTION AT INTERVALS OF 15,000FC / 30,000FH, METHOD OF INSPECTION:  DETAILED VISUAL INSPET IAW A320 SRM 57-21-11-205-006, TABLE 1  MX-220 C/W  FUR#; (RESOLVED ON W/O: 1389906 TASKCARD: NR-00054) AEROMAN WO# 180/1 NR# 2025-298911 FOR WORK PERFORMED:  PERFORMED PERMANENT REPAIR LOCATED ON TRAILING EDGE, TOP SKIN, LOWER SURFACE OVERHANG AREA, BTW RIB 14 (PLUS 17 INCHES) TO RIB 15, LH WING AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW A320 SRM 57-21-11-283-007, FIG 003 (SHEET 2) AND FIG 006 (SHEET 1), THIS REPAIR IS CATEGORY B, PERCENTAGE OF REMOVED MATERIAL IS:  43.65%, WITH AN INSPECTION THRESHOLD: 15,000FC / 30,000FH, SUB INSPECTION AT INTERVALS OF 15,000FC / 30,000FH, METHOD OF INSPECTION:  DETAILED VISUAL INSPET IAW A320 SRM 57-21-11-205-006, TABLE 1  MX-220 C/W  FUR#.
